advertisement
Question
Posted by: Michelle | 2008/08/07

The pill and the morning after pill

Hi there.

I am on the pill and my boyfriend and I are very careful. On Friday night he thought the condom broke so he asked me to take the morning after pill.
I was only able to get the pill on Sunday as we were away and no where near a pharmacy.

I started taking the pink pill of my contraceptive on Saturday ... I still haven' t started.

Could this be because I took the Morning after pill?? Could this effect my cycle like this? Tomorrow is my last day on the pink pill and still nothing.

Please can you put my mind at rest. Could I be pregnant??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Michelle
this is probably due to the morning after pill. The MA pill does not always work 100 % so if you are really worried do a home pregnancy test after 2 weeks. Luckily you weren't in your fertile period and you were on additional contraception too?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement